BUCKLEY'S COMPLETE COUGH, COLD & FLU EXTRA STRENGTH - DAY/NIGHT CAPLETS

Queensborough Community Pharmacy

Regular price $15.97 CAD

Quantity:

Buy 2 of any combination of Buckley's Caplets or Liquid-Gels and get free standard shipping with discount code: buckleyfree

U.S. Customers you can now buy this product from our new U.S. location with cheaper and much faster shipping, Click to visit.

Day - Non-Drowsy

Fast relief from: fever, aches and pain, headache, dry cough, sore throat, and sinus and nasal congestion

Night - Lets You Rest

Fast relief from: fever, aches and pain, headache, dry cough, sore throat, runny nose, sneezing, sinus and nasal congestion and itchy and watery eyes.

Available in packages of 24 (18 Day caplets and 6 Night caplets) or 48 (36 Day caplets and 12 Night caplets).

Directions:

Adults and Children 12 years and over:Take 2 caplets every 4-6 hours as required. Do not exceed 8 caplets per day.
Children under 12: Do not use.

Each DAY caplet contains:

15 mg dextromethorpan hydrobromide and 30 mg pseudoephedrine hydrochloride, 500 mg acetaminophen.

Each NIGHT caplet contains:

2 mg chlorpheniramine maleate, 15 mg dextromethorpan hydrobromide and 30 mg pseudoephedrine hydrochloride, 500 mg acetaminophen.

DAY and NIGHT Non-Medicinal Ingredients:

Corn starch, FD & C yellow #5 and blue #1, magnesium stearate, microcrystalline cellulose, silicon dioxide and stearic acid.


Caution:

KEEP OUT OF REACH OF CHILDREN. This package contains enough drug to seriously harm a child. General Cautions: ADULT USE ONLY. To be used only on the advice of a doctor. DO NOT take more than the recommended dose unless advised by your doctor. Taking more than the maximum daily dose may cause severe or possibly fatal liver damage. Consult a doctor and discontinue use if symptoms last more than 5 days or fever lasts more than 3 days, if cough worsens or is accompanied by too much phlegm (mucus) or a high fever (>38° C); or if you develop allergic reactions such as wheezing, rash or itching. Consult a doctor prior to use if you have high blood pressure, diabetes, glaucoma; heart, serious kidney, liver, thyroid or chronic lung diseases; asthma; difficulty in urination due to the enlargement of the prostate gland; chronic alcoholism; are on any other medication including natural health products or prescription drugs, especially those containing acetaminophen, salicylates or other pain and fever medications (NSAIDS); if elderly, pregnant or nursing. DO NOT USE with other drugs containing acetaminophen, if allergic to acetaminophen; or if you are currently taking or have within 2 weeks taken monoamine oxidase (MAO) inhibitor drugs. Extra Caution for Buckley's Complete Extra Strength Cough, Cold & Flu Night: May cause drowsiness or excitability. Avoid alcoholic beverages, sedatives or tranquilizers; do not drive or engage in activities requiring alertness. In Case of Overdose: Call a Poison Control Centre or doctor immediately, even if you do not notice any signs or symptoms. Within the first 24 hours you may experience increased sweating, nausea, vomiting, stomach pain, and loss of appetite. Store at room temperature.